Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Heat Transfer Research
Impact-faktor: 0.404 5-jähriger Impact-Faktor: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Druckformat: 1064-2285
ISSN Online: 2162-6561

Volumes:
Volumen 50, 2019 Volumen 49, 2018 Volumen 48, 2017 Volumen 47, 2016 Volumen 46, 2015 Volumen 45, 2014 Volumen 44, 2013 Volumen 43, 2012 Volumen 42, 2011 Volumen 41, 2010 Volumen 40, 2009 Volumen 39, 2008 Volumen 38, 2007 Volumen 37, 2006 Volumen 36, 2005 Volumen 35, 2004 Volumen 34, 2003 Volumen 33, 2002 Volumen 32, 2001 Volumen 31, 2000 Volumen 30, 1999 Volumen 29, 1998 Volumen 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.2015007457
pages 699-712

NUMERICAL SOLUTIONS OF TELEGRAPH EQUATIONS USING AN OPTIMAL HOMOTOPY ASYMPTOTIC METHOD

Shaukat Iqbal
Department of Computer Science, COMSATS Institute of Information Technology, Sahiwal, Pakistan
Muhammad Sadiq Hashmi
Department of Computer Science, COMSATS Institute of Information Technology, Sahiwal, Pakistan
Nargis Khan
Department of Mathematics, The Islamia University of Bahawalpur, Pakistan
M. Ramzan
Department of Mathematics, The Islamia University of Bahawalpur, Pakistan
Amir H. Dar
Department of Electrical Engineering, COMSATS Institute of Information Technology, Islamabad, Pakistan

ABSTRAKT

A telegraph equation is solved by employing an optimal homotopy asymptotic method (OHAM) when considering the propagation of electric signals in a cable of transmission line and wave phenomena. The method use simple computations with quite acceptable approximate solutions that agree closely with exact solutions. To illustrate the efficiency and reliability of the method, some examples are given. Finally, a comparison with the existing results reveals that the OHAM performs extremely well in terms of accuracy and simplicity.


Articles with similar content:

TWO-DIMENSIONALLY PERIODIC GRATINGS. PART 1: INITIAL BOUNDARY-VALUE PROBLEMS AND EXACT ABSORBING CONDITIONS FOR THE RECTANGULAR FLOQUET CHANNEL
Telecommunications and Radio Engineering, Vol.71, 2012, issue 19
L. G. Velychko, A.A. Kryvchikova, Yurii Konstantinovich Sirenko
CUBIC-NONLINEAR THEORY OF A PLASMA-BEAM SUPERHETERODYNE FREE ELECTRON LASER WITH H-UBITRON PUMPING
Telecommunications and Radio Engineering, Vol.69, 2010, issue 20
A. V. Lysenko, V. V. Koval, V. V. Kulish
A TECHNIQUE FOR RESONANCE MATCHING OF DUAL PERIODIC STRUCTURES IN DIFFRACTION RADIATION OSCILLATORS
Telecommunications and Radio Engineering, Vol.73, 2014, issue 1
M. Yu. Demchenko, S. L. Senkevich, V. S. Miroshnichenko
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
ORTHOGONAL BASES FOR POLYNOMIAL REGRESSION WITH DERIVATIVE INFORMATION IN UNCERTAINTY QUANTIFICATION
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 4
Oleg Roderick, Mihai Anitescu, Fred Hickernell, Yiou Li